# SDR DALA2024102210315

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW STA Y=1037 AND LONG 14L AT AFT PAX CABIN. SUMMARY OF NRC 00289: FRAME BTW STA Y=1037 AND LONG 14L AT AFT PAX CABIN WAS REPAIRED PER ER/A 621344-14 REV ORIG SECTION I, PERMANENT REPAIR. ASSOCIATED ER/A 00-621344 ADDED FOR AC 9529. (LP #0621033)
